# SDR CA981214024

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AR850
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENCODER REPORTS WRONG ALTITUDE CODES.  THIS PROBLEM IS A RECURRING ONE AND ENCODER NARCO AR850 S/N 53672 REPLACED WITH AMERI-KING AR350 S/N 3526457.
